Collegiate Mathematics for War Service

Roxana H. Vivian
The American Mathematical Monthly
Vol. 26, No. 1 (Jan., 1919), pp. 32-35
Stable URL: http://www.jstor.org/stable/2974045
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Collegiate Mathematics for War Service
We're having trouble loading this content. Download PDF instead.

Page Thumbnails